# SDR AWXA200501590

- Difficulty date: November 13, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Part serial: 1426
- Condition: Delaminated
- Location: Zone 600 - Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED SEVERAL AREAS OF DELAMINATIONS ON THE RT WING OUTBOARD FORE FLAP FROM WBL 202.69R TO WBL 281.0R.  MAINTENANCE REMOVED AND REPLACED THE RT WING OUTBOARD FORE FLAP.
